Open Access
Translator Disclaimer
August 2012 Robust maximization of asymptotic growth
Constantinos Kardaras, Scott Robertson
Ann. Appl. Probab. 22(4): 1576-1610 (August 2012). DOI: 10.1214/11-AAP802


This paper addresses the question of how to invest in a robust growth-optimal way in a market where the instantaneous expected return of the underlying process is unknown. The optimal investment strategy is identified using a generalized version of the principal eigenfunction for an elliptic second-order differential operator, which depends on the covariance structure of the underlying process used for investing. The robust growth-optimal strategy can also be seen as a limit, as the terminal date goes to infinity, of optimal arbitrages in the terminology of Fernholz and Karatzas [Ann. Appl. Probab. 20 (2010) 1179–1204].


Download Citation

Constantinos Kardaras. Scott Robertson. "Robust maximization of asymptotic growth." Ann. Appl. Probab. 22 (4) 1576 - 1610, August 2012.


Published: August 2012
First available in Project Euclid: 10 August 2012

zbMATH: 1262.60040
MathSciNet: MR2985170
Digital Object Identifier: 10.1214/11-AAP802

Primary: 60G44 , 60G46 , 60H05

Keywords: Asymptotic growth rate , generalized martingale problem , optimal arbitrage , robustness

Rights: Copyright © 2012 Institute of Mathematical Statistics


Vol.22 • No. 4 • August 2012
Back to Top